Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/95748
Title: The universal covers of the sporadic semibiplanes
Authors: Baumeister, Barbara
Pasechnik, Dmitrii V.
Issue Date: 1996
Source: Baumeister, B., & Pasechnik, D. V. (1996). The Universal Covers of the Sporadic Semibiplanes. European Journal of Combinatorics, 17(7), 595-604.
Series/Report no.: European journal of combinatorics
Abstract: We determine the universal covers of the few flag-transitive sporadic semibiplanes. They were already known by computer-aided coset enumeration. The method we are using seems to be new and of interest on its own.
URI: https://hdl.handle.net/10356/95748
http://hdl.handle.net/10220/9438
ISSN: 0195-6698
DOI: 10.1006/eujc.1996.0050
Rights: © 1996 Academic Press Limited. This is the author created version of a work that has been peer reviewed and accepted for publication by European Journal of Combinatorics, Academic Press Limited. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1006/eujc.1996.0050].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
29. The universal covers of the sporadic semibiplanes.pdf288.95 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 50

1
Updated on Jan 19, 2023

Page view(s) 20

671
Updated on Jan 29, 2023

Download(s) 10

329
Updated on Jan 29, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.